Optical soliton perturbation with Kudryashov's law of refractive index by modified sub-ODE approach

Elsayed M.E. Zayed, Mohamed E.M. Alngar, Reham M.A. Shohib, Salam Khan*, Anjan Biswas, Anelia Dakova, Abdullah Khamis Alzahrani, Milivoj R. Belic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper implements the sub-ODE method and a wide spectrum of solitons are recovered for Kudryashov's law of refractive index. The self-phase modulation comprises of four nonlinear components of refractive index. The perturbation terms are all of Hamiltonian type and are considered with maximum intensity. The solutions are written in terms of Weierstrass' elliptic functions and Jacobi's elliptic function. With the modulus of ellipticity approaching zero or unity, soliton solutions emerge.

Original languageEnglish
Article number2150004
JournalJournal of Nonlinear Optical Physics and Materials
Volume30
Issue number1-2
DOIs
Publication statusPublished - 1 Mar 2021
Externally publishedYes

Keywords

  • Kudryashov
  • solitons
  • sub-ODE

Fingerprint

Dive into the research topics of 'Optical soliton perturbation with Kudryashov's law of refractive index by modified sub-ODE approach'. Together they form a unique fingerprint.

Cite this